# SDR FDKA2010032300049

- Difficulty date: March 23, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 16,668 hours, 16,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A FLASHLIGHT INOP.  R2 FLASHLIGHT, OPS GOOD.
